# SDR FDEA202011242951

- Difficulty date: November 24, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N868FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40674
- Aircraft time: 21,234 hours, 3,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147W866022
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULK CARGO COMPARTMENT FLOOR STRINGER FOUND CRACK AT STATION 1937 RIGHT BUTT LINE 41.5.  LOWER BULK CARGO COMPARTMENT FLOOR STRINGER AT STATION 1937 RIGHT BUTT LINE 41.5 REPAIRED, AS PER B777 SRM 53-70-53-2R FIGURE 202 REPAIR 2 FROM STATION 1926.5 STATION 1947.5 RIGHT BUTT LINE 41.5.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
